# SDR AALA960979

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HYD LINE SUPPORT BRACKET HAD LIGHT CORROSION WHEN CLEANED .5 INCH CRACK WAS FOUND.  NEW BRACKET WAS DUPLICATED AND INSTALLED IN PLACE OF CRACKED PART PER DC-10 SRM 51-10-00.  (M)
